# SDR 07FDEA00208

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM LOWER FLANGE IS CORRODED AT BS 312, RBL 44, WL 200 AT   STANDOFF.  REMOVED CORROSION REF SRM 51-10-06, MADE REPAIR ANGLES DRILLED UP AND INSTALLED REPAIR REF SRM 53-10-8 PG 39 - 43.  CLASSIFIED AS A MAJOR REPAIR.
